MAUDE Adverse Event Report: WARSAW ORTHOPEDIC, INC. CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

WARSAW ORTHOPEDIC, INC. CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 6069076
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a spacer used for l3-5 screws with l4/5 transforaminal lumbar interbody fusion with catalyft cages.It was reported that upon insertion of the cage the surgeon attempted to expand but theexpansion driver did not engage and was freely spinning.Unable to expand, surgeon removed the cage and it was checked for any issues.Using the expansion driver the scrub nurse was able to successfully open and close the cage.The cage was then implanted a second time; and yet again the tip of the driver was unable to engage with the cage.The decision was then made to disengage the cage from the inserter to further troubleshoot.Unfortunately, when later trying to rethread the cage onto the revision sleeve the cage migrated anteriorly and breached the anterior disc space.Due to the dangerous position, one and half hours was lost trying to reverse the cage with various tools as the revision sleeve could not be attached.After the delay, the physician was able to successfully pull the cage back out entirely, tried expanding and collapsing the cage themselves and then were able to rep osition and insert the cage with successful placement and expansion.One month prior the patient already had 1x olif with cage insertion at the level above with 2/3 of anterior longitudinal ligament (all) released and attempted cage insertion at surgical site for the above cage.Cage insertion was aborted due to anterior anatomy.Allograft inserted into disc space at that level.There were no patient symptoms reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key25729848
Report Number1824199-2026-00075
Device Sequence Number10554387
Product Code MAX
UDI-Device Identifier00763000246792
UDI-Public(01)00763000246792(17)330421(10)1064953W
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K210425
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6069076
Device Catalogue Number6069076
Device Lot Number1064953W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date07/07/2026
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight80 KG